| Model Number |
8253402 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the device had failure.There was no patient impact.
Additional Manufacturer Narrative
B5: new information's updated.H3: product analysis found that no loose parts in this device, the complaint is due to the attached patient interface (so: (b)(6) and sn: (b)(6).The touch screen is scratched.The lower bezel is cracked.One knob is dented.The pcba touch screen is defective.The nim muting detector is broken and cannot be repaired.Current software version gui:v2015.10.9.918 dsp:v2015.8.28.1058 is present.H6: codes updated.Previous applied fdm b17, fdr c20, fdc d16, img g02030 codes are not applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Event occurred during intra-op that the device is not accurate and indicated it was nerve with other tissue.